Role of transient receptor potential vanilloid 4 activation in indomethacin-induced intestinal damage.

Abstract

Gastrointestinal ulcers and bleeding are serious complications of nonsteroidal anti-inflammatory drug (NSAID) use. Although administration of antibiotics and Toll-like receptor 4 knockdown mitigate NSAID-induced enteropathy, the molecular mechanism of these effects is poorly understood. Intestinal hyperpermeability is speculated to trigger the initial… (More)
DOI: 10.1152/ajpgi.00105.2013

Topics

8 Figures and Tables

Cite this paper

@article{Yamawaki2014RoleOT, title={Role of transient receptor potential vanilloid 4 activation in indomethacin-induced intestinal damage.}, author={Hidemoto Yamawaki and Hiroshi Mihara and Nobuhiro Suzuki and Hirofumi Nishizono and Kunitoshi Uchida and Shiro Watanabe and Makoto Tominaga and Toshiro Sugiyama}, journal={American journal of physiology. Gastrointestinal and liver physiology}, year={2014}, volume={307 1}, pages={G33-40} }